# SDR 96FDEA00916

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON LOWER FLANGE OF FLOOR BEAM BS 540 LBL 12 WL 200.  REMOVED DAMAGED AREA OF BEAM AT BS 540 WL 200 RBL 28 TO LBL 20 AND INSTALLED REPAIR PART PER FEDEX SRM 53-10-5 FIG 2.
